Asymptotic confidence bands for normal distributions

Lin, Yachen . Communications in Statistics: Theory and Methods 1995. 24 :641-652

Locate this article in:

Bibtex

@article{CIS-125163,
  Author = {Lin, Yachen},
  Title = {Asymptotic confidence bands for normal distributions},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {24},
  Year = {1995},
  Pages = {641--652},
  Keywords = {Law of the iterated logarithm, Central limit theorem, Kolmogorov-Smirnov statistic, Bootstrap}
}

Similar articles